MathSciNet Relay Station
MathSciNet bibliographic data
MR546506 (80j:22016) 22E46
Herb, R. A.; Sally, P. J., Jr. Singular invariant eigendistributions as characters in the Fourier transform of invariant distributions. J. Funct. Anal. 33 (1979), no. 2, 195–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement